li.elating algebraic. properties of the curvature tensor to geometiv
Novi Sad Journal of Mathematics, Tome 29 (1999) no. 3
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1999_29_3a_10,
author = {P.B.
Gilkey},
title = {li.elating algebraic. properties of the curvature tensor to geometiv},
journal = {Novi Sad Journal of Mathematics},
pages = {109-119},
year = {1999},
volume = {29},
number = {3},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1999_29_3a_10/}
}
P.B. Gilkey. li.elating algebraic. properties of the curvature tensor to geometiv. Novi Sad Journal of Mathematics, Tome 29 (1999) no. 3. http://geodesic.mathdoc.fr/item/NSJOM_1999_29_3a_10/